# SDR IXXA0500221S

- Difficulty date: October 2, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750257U1
- Condition: Broken
- Location: Bs 440-460
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LONGERON SPLICE BROKEN AT STATION 440 TO STATION 460 LONGERON 31 RIGHT.  FABRICATED NEW SPLICE, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED, NEW SPLICE AND FASTENERS IAW DC8 SRM 53-2-0, 51-1-20, AND 51-1-8.
